MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ALIMAXX-ES; PROSTHESIS, ESOPHAGEAL

MERIT MEDICAL SYSTEMS, INC. ALIMAXX-ES; PROSTHESIS, ESOPHAGEAL
Model Number 00884450030653
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Account alleges that an esophogeal stent placed for an esophageal fistula was filled with water a leak was found.The implanted stent had a pin hole.The account reports that the stent was replaced.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
ALIMAXX-ES
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
MDR Report Key10511873
Report Number3010665433-2020-00034
Device Sequence Number3538434
Product Code ESW
UDI-Device Identifier00884450030653
UDI-Public00884450030653
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450030653
Device Catalogue Number80129-203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR